# SDR UPS02839364

- Difficulty date: August 25, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 C-PIT DOOR SKIN IS CRACKED AND GOUGED NEAR LOWER FWD CORNER APPROX STA 1180 AT LONG 32R.  CUTOUT DAMAGED AREA, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 52-2-0 FIG 4, 52-4-1.
